# SDR DALA2023122110475

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 80,609 hours, 10,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 AD MTC TASK - EXISTING REPAIR FOUND AT FX FR67 STGR 46R - STGR 48R. CORRECTIVE ACTION: EXISTING REPAIR AT FX FR67 STGR 46R - STGR 48R REPAIRED AS PER ER/A 613921-14. (0118023)
